PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Package Label Well at Walgreens Extra Strength Headache Relief Caplets

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each caplet) Acetaminophen 250 mg Aspirin 250 mg (NSAID)* Caffeine 65 mg *nonsteroidal anti-inflammatory drug

INDICATIONS & USAGE SECTION.


Uses temporarily relieves minor aches and pains due to: headache a cold arthritis muscular aches sinusitis toothache premenstrualand menstrual cramps

DOSAGE & ADMINISTRATION SECTION.


Directions do not use more than directed drink a full glass of water with each dose adults and children 12 years and over: take 2caplets every 6 hours; do not take more than 8caplets in 24 hours children under 12 years: do not use unless directed by a doctor

INACTIVE INGREDIENT SECTION.


Inactive ingredients carnauba wax**, colloidal silicon dioxide, corn starch, hypromellose, maltodextrin**, microcrystalline cellulose, mineral oil**, polydextrose**, povidone, sodium starch glycolate**, stearic acid, talc**, titanium dioxide, triglycerides** **contains one or more of these ingredients

STORAGE AND HANDLING SECTION.


Other information store at controlled room temperature 20-25C (68-77F)

OTC - QUESTIONS SECTION.


Questions or comments? Call 1-877-753-3935 Monday-Friday 9AM-5PM EST

WARNINGS SECTION.


Warnings Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reyes syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction, which may include: hives facial swelling shock asthma (wheezing) Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 8 caplets in 24 hours, which is the maximum daily amount with other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heartbeat. Do not use if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask adoctor before use if you have liver disease stomach bleeding warning applies to you you have asthma you are taking a diuretic you have a history of stomach problems, such as heartburn you have high blood pressure, heart disease, liver cirrhosis, or kidney disease Ask a doctor or pharmacist before use if you are taking a prescription drug for diabetes, gout, or arthritis taking any other drug or are under a doctors care for any serious condition Stop use and ask doctor if you experience any of the following signs of stomach bleeding: feel faint have bloody or black stools vomit blood have stomach pain that does not get better an allergic reaction occurs. Seek medical help right away. any new symptoms appear ringing in the ears or loss of hearing occurs pain gets worse or lasts for more than 10 days fever gets worse or lasts for more than 3 days painful area is red or swollen If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PURPOSE SECTION.


Purposes Pain reliever Pain reliever Pain reliever aid